# SDR AALA202406117351

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 65,194 hours, 27,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MAIN WING AFT EMERGENCY EXIT LIGHT BULB FLICKERS CONSTANTLY. RESEATED LIGHT ASSEMBLY, SYSTEM OPERTIONAL CHECK GOOD.
